zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the general problem of stability for impulsive differential equations. (English) Zbl 1047.34094
This paper is devoted to criteria for stability, asymptotical stability and instability of nontrivial solutions of the impulsive system $$\gathered {dx\over dt}= f(t,x),\quad t\ne \theta_i(x),\\ \Delta x\vert_{t=\theta_i(x)}= I_i(x),\quad i\in\bbfN= \{1,2,\dots\},\endgathered\tag1$$ with $\Delta x\vert_{t=\theta}= x(\theta+)- x(\theta)$, $x(\theta+)= \lim_{t\to\theta^+}\, x(t)$, obtained by Lyapunov’s second method. The author indicates that a construction of a reduced system for (1) with variable time of impulsive action is done for the first time.

MSC:
34K45Functional-differential equations with impulses
34D20Stability of ODE
34A37Differential equations with impulses
WorldCat.org
Full Text: DOI
References:
[1] Akhmetov, M. U.; Perestyuk, N. A.: A comparison method for differential equations with impulse actions. Differential equations 26, 1079-1086 (1990) · Zbl 0726.34010
[2] Akhmetov, M. U.; Zafer, A.: Stability of the zero solution of impulsive differential equations by the Lyapunov second method. J. math. Anal. appl. 248, 69-82 (2000) · Zbl 0965.34007
[3] Bainov, D. D.; Simeonov, P. S.: Systems with impulse effect. Stability, theory and applications. (1989) · Zbl 0676.34035
[4] Bainov, D. D.; Dishliev, A. B.: Uniform stability with respect to the impulse hypersurfaces of the solutions of differential equations with impulses. Internat. J. Systems sci. 21, 2637-2643 (1990) · Zbl 0717.93055
[5] Fu, X.; Liu, X.: Uniform boundedness and stability criteria in terms of two measures for impulsive differential equations. Appl. math. Comput. 102, 237-255 (1999) · Zbl 0929.45005
[6] Gurgula, S. I.: Investigation of the stability of solutions of impulsive systems by Lyapunov’s second method. Ukrainian math. J. 1, 100-103 (1982)
[7] Halanay, A.; Wexler, D.: Qualitative theory of impulsive systems. (1968) · Zbl 0176.05202
[8] Lakshmikantham, V.; Bainov, D. D.; Simeonov, P. S.: Theory of impulsive differential equations. (1989) · Zbl 0719.34002
[9] Lakshmikantham, V.; Liu, X.: On quasi stability for impulsive differential systems. Nonlinear anal. 13, 819-828 (1989) · Zbl 0688.34032
[10] Lakshmikantham, V.; Liu, X.: Impulsive hybrid systems and stability theory. Dynam. contin. Discrete impuls. Systems 7, 1-9 (1998)
[11] Liu, X.: Quasi stability via Lyapunov functions for impulsive differential systems. Appl. anal. 31, 201-213 (1988) · Zbl 0641.58023
[12] Milman, V. D.; Myshkis, A. D.: On motion stability with shocks. Sibirsk. mat. Zh. 1, 233-237 (1960)
[13] Rao, M. Rama Mohana; Srivastava, S. K.: Stability of Volterra integro-differential equations with impulse effect. J. math. Anal. appl. 163, 47-59 (1992) · Zbl 0755.45014
[14] Rouche, N.; Habets, P.; Laloy, M.: Stability theory by Lyapunov’s direct method. (1977) · Zbl 0364.34022
[15] Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations. (1995) · Zbl 0837.34003